Drug-induced mania and parkinsonism in substance use disorder patient: A case report.
Аннотация
This case report investigates mania and parkinsonism induced by olanzapine and disulfiram in a patient with substance use disorder. DSM-5 criteria were used for the diagnosis of drug-induced parkinsonism, and movement disorder severity was assessed with the Simpson-Angus Scale. After initiating olanzapine and disulfiram therapy, the patient developed extrapyramidal symptoms and manic features. Naranjo scale indicated a probable drug reaction (score = 7), while Hartwig Severity Assessment (Level 4) suggested that hospitalization was required and these reactions were nonpreventable. The case underscores the need for vigilant monitoring and tailored treatment in patients with psychiatric conditions.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.